Alert archive / Idaho / Wind Advisories in 2008
Wind Advisory 1, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Jan 3, 2008, 2:37 PM PST for Lewis County, Nez Perce County, Idaho. It took effect at Jan 3, 2008, 4:00 PM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2008, 2:37 PM PST (22:37 UTC)
- In effect from
- Jan 3, 2008, 4:00 PM PST
- Expired
- Jan 4, 2008, 9:56 PM PST
- In force
- 30 hr
- Issued by
- NWS Spokane, WA
Counties Lewis County, ID, Nez Perce County, ID
The radar
The Spokane radar (KOTX), 174 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 032237 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 237 PM PST THU JAN 3 2008 IDZ027-040645- /O.NEW.KOTX.WI.Y.0001.080104T0000Z-080105T0000Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 237 PM PST THU JAN 3 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. A STRONG PACIFIC STORM SYSTEM WILL CREATE VERY WINDY CONDITIONS ACROSS THE CAMAS PRAIRIE TONIGHT THROUGH FRIDAY. EXPECT WINDS TO INCREASE TONIGHT TO 25 TO 35 MPH SUSTAINED...AND PEAK DURING THE DAY FRIDAY WITH GUSTS TO 50 MPH POSSIBLE DURING THE DAY. WINDS WILL GRADUALLY DECREASE FRIDAY NIGHT...BUT REMAIN WINDY INTO SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS76 KOTX 040630 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1030 PM PST THU JAN 3 2008 IDZ027-041645- /O.CON.KOTX.WI.Y.0001.000000T0000Z-080105T0000Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 1030 PM PST THU JAN 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. A STRONG PACIFIC STORM SYSTEM WILL CREATE VERY WINDY CONDITIONS ACROSS THE CAMAS PRAIRIE LATE TONIGHT THROUGH FRIDAY. WINDS WILL INCREASE LATE TONIGHT REACHING SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE ON FRIDAY. WINDS WILL GRADUALLY DECREASE ON FRIDAY NIGHT...BUT REMAIN WINDY INTO SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 041437 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 637 AM PST FRI JAN 4 2008 IDZ027-042245- /O.CON.KOTX.WI.Y.0001.000000T0000Z-080105T0000Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 637 AM PST FRI JAN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A STRONG PACIFIC STORM SYSTEM WILL CREATE VERY WINDY CONDITIONS ACROSS THE CAMAS PRAIRIE THROUGH THE DAY. WINDS WILL INCREASE EARLY THIS MORNING REACHING SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE TODAY. WINDS WILL GRADUALLY DECREASE ON TONIGHT...BUT REMAIN WINDY INTO SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 042253 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 253 PM PST FRI JAN 4 2008 IDZ027-050600- /O.EXT.KOTX.WI.Y.0001.000000T0000Z-080105T0600Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 253 PM PST FRI JAN 4 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTHERLY WINDS GUSTING AS HIGH AS 45 MPH WILL CONTINUE INTO THE EVENING OVER PORTIONS OF THE CAMAS PRAIRIE. WINDS WILL GRADUALLY SUBSIDE THIS EVENING AS A STRONG STORM SYSTEM OFF THE WASHINGTON COAST LIFTS TO THE NORTH. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 050556 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 956 PM PST FRI JAN 4 2008 IDZ027-050700- /O.CAN.KOTX.WI.Y.0001.000000T0000Z-080105T0600Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 956 PM PST FRI JAN 4 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE WEAKENED BELOW ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN THAT WAY THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Jan 3, 2:29 PM PST, 8 minutes earlier.
Area forecast discussion, Jan 3, 2:29 PM PST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
229 PM PST THU JAN 3 2008
.SYNOPSIS...
A WET...BREEZY AND STORMY PATTERN FEATURING MOUNTAIN SNOW AND
MOSTLY VALLEY RAIN WILL ENVELOP THE INLAND NORTHWEST THROUGH THE
WEEKEND.
&&
.DISCUSSION...
TONIGHT...THE OFFSHORE SYSTEM WILL MOVE ONSHORE AND PASS THROUGH.
IT SEEMS TO BE TAKING ON SOMEWHAT OF A NEGATIVELY TILTED
STRUCTURE...WHICH WILL HELP KEEP IT PROGRESSING THROUGH THIS
EVENING/EARLY OVERNIGHT. THE FEATURE WILL COME IN WITH 3 TO 6 HRS
OF MODERATE LIFT...BEFORE SOME SUBSIDENCE DEVELOPS OVERNIGHT. WAA
WILL CONTINUE AROUND THE 850-700 MB LAYER...PROVIDING SOME WEAK
ISENTROPIC LIFT FOR THE WEST AND NORTH CWA. THE FOCUS OF THIS LIFT
SHIFTS NE LATE THIS EVENING AND DIMINISHES OVERNIGHT...BUT WAA
NEVER ENTIRELY ENDS. A SOUTH TO SOUTHWEST FLOW (ESP ABOVE THE BL)
WILL ADD SOME OROGRAPHIC LIFT TO THE NORTHERN MTN ZONES. LAYER
MOISTURE REMAINS RELATIVELY DEEP ACROSS THE CASCADES AND NORTHERN
MTN ZONES THROUGH TONIGHT...WHICH ALLOW PRECIP CHANCE TO REMAIN
HIGH THROUGH THE PERIOD. THE REMAINDER OF THE CWA WILL SEE THE
BEST PRECIP CHANCES THIS EVENING...WITH THE FOCUS STARTING OFF
WEST AND SHIFTING TO THE EAST...BEFORE DECREASING OVERNIGHT. BUT
ALL AREAS WILL SEE AT LEAST A CHANCE FOR PRECIP THROUGHOUT THE
NIGHT. RADAR SHOWS THE THE PRECIP SHIELD WITH THAT SYSTEM IS
INCREASING OVER THE CENTRAL CASCADES AND STARTING TO PUSH ENE. THE
BL FLOW STARTS OFF S TO SE...TURNS S/SW LATE THIS EVENING...BEFORE
TURNING SELY AGAIN AHEAD OF THE NEXT SYSTEM BY MORNING. THE 850MB
ZERO DEG LINE PUSHES TO THE SOUTHERN FRINGES OF THE NRN MTN
ZONES....WITH SFC TEMPS REMAINING ABOVE FREEZING OVER AT LEAST THE
EASTERN UPPER COLUMBIA BASIN THROUGH PALOUSE AND SPOKANE AREA.
THIS WILL ALLOW PRECIP TO MAINLY FALL IN THE FORM OF RAIN....WHILE
SNOW WILL BE THE MORE LIKELY PRECIP TYPE OVER THE NORTHERN
MOUNTAIN ZONES (ESP CLOSER TO THE CANADIAN BORDER) AND
CASCADES...AND A RAIN/SNOW MIX WILL BE A RISK OVER THE CENTRAL
PANHANDLE. A WINTRY MIX (INCLUDING THE RISK FOR SLEET/FREEZING
RAIN) IS POSSIBLE NORTHWEST OF MOSES LAKE THROUGH THE WATERVILLE
PLATEAU...AS SFC TEMPS HAVE A BETTER CHANCE OF REMAINING OR
FALLING BACK BELOW FREEZING...WHILE TEMPERATURES ALOFT REMAIN
ABOVE FREEZING THANKS TO THE CONTINUE WAA AROUND 850 MB. THE
INCREASING SNOW IN THE CASCADES AND WINTRY MIX POTENTIAL OVER THE
WENATCHEE/WATERVILLE PLATEAU INTO THE OKANOGAN VALLEY/HIGHLANDS
STARTS TONIGHT...AND WHILE THERE MAY BE ABOUT 6 HR BREAK
OVERNIGHT...THE NEXT WAVE WILL MOVE IN ON ITS HEELS QUICKLY
FRIDAY. THE SNOW ADVISORIES THAT WERE IN PLACE HAVE BEEN REPLACED
WITH WINTER WEATHER ADVISORIES FOR TONIGHT THROUGH FRIDAY. QPF
TOTALS TOWARD THE NE WA AND ID MTN ZONES ARE MODERATE...BUT WITH
INCREASING SNOW LEVELS AND SNOW RATIOS OF 8 OR 10 TO 1 THE SNOW
AMOUNTS WILL BE MARGINAL ADVISORY AMOUNTS. LASTLY...WINDS ARE
EXPECTED TO INCREASE TO THE BREEZY TO LOCALLY WINDY CATEGORY
ACROSS MUCH OF THE CWA...ESP LATE THIS EVENING. HIGHEST WINDS WILL
BE ACROSS THE SOUTHEAST CWA...THANKS TO A COMBO OF A TIGHTENING
GRADIENT AHEAD OF FRIDAYS SYSTEM AND A SE FLOW. /J
FRIDAY THROUGH SATURDAY NIGHT...THERE IS REMARKABLE AGREEMENT
BETWEEN THE GFS...NAM AND ECMWF IN SORTING OUT THE COMPLEX STORM
TRAIN VISIBLE ON SATELLITE OUT OVER THE NORTH PACIFIC. AFTER
TONIGHTS WAVE PASSAGE THE FORECAST PROBLEM WILL FOCUS ON THE AREA
OF INCIPIENT CIRCULATION VISIBLE NEAR 45N/150W. THIS LOW PRESSURE
AREA WILL SWALE AROUND THE BASE OF THE PARENT UPPER TROUGH OFF THE
COAST AND LIFT NORTH INTO VANCOUVER AS A TIGHTLY WRAPPED AND
POWERFULLY DEEP OCCLUDED SURFACE LOW. THE MOIST OCCLUDED FRONT
ASSOCIATED WITH THIS LOW WILL PASS THROUGH THE FORECAST AREA
DURING THE DAY FRIDAY WITH HIGH CONFIDENCE OF NEAR CATEGORICAL
PRECIPITATION OVER MOST OF THE FORECAST AREA. FORTUNATELY BY THIS
TIME MID AND UPPER LEVEL SOUTH-SOUTHWEST FLOW WILL HAVE BEEN
SUSTAINED LONG ENOUGH TO ADVECT ABUNDANT WARM AIR INTO THE REGION
WITH FREEZING LEVELS RISING WELL ABOVE THE VALLEY FLOORS EAST OF A
LINE FROM ABOUT COLVILLE TO WENATCHEE. THUS A GOOD SHOT OF VALLEY
RAIN AND MOUNTAIN SNOW EXPECTED ON FRIDAY OVER THE EASTERN 2/3RDS
OF THE FORECAST AREA. AS USUAL WITH THIS PATTERN THE PROBLEMATIC
AREAS WILL BE THE DEEP BASIN/CASCADES VALLEYS WHERE STUBBORN LOW
LEVEL COLD AIR WILL GRADUALLY SCRUB...BUT NOT BEFORE A CORNUCOPIA
OF P-TYPES FALL OUT OF THE CLOUD MASS AT ANY GIVEN LOCATION FROM
LEAVENWORTH TO WENATCHEE TO OMAK AND REPUBLIC DURING THE DAY
FRIDAY. FRIDAY NIGHT ALL MODELS SUGGEST A DRY SLOT PASSAGE BEHIND
THE OCCLUDED FRONT AND A POSSIBLE SECOND OCCLUSION BECOMING NEARLY
STATIONARY OVER THE CASCADES FRIDAY NIGHT. BY SATURDAY THE DEEP
SURFACE LOW AND THE ASSOCIATED UPPER TROUGH WILL BE OFF TO THE
NORTH IN CANADA...AND FLOW ALOFT WILL BECOME MORE WESTERLY. THIS
WILL ALLOW A TRANSITION INTO A PREDOMINANTLY MOIST OROGRAPHIC
REGIME...WITH A FEW ILL DEFINES RESIDUAL WAVES AND IMPULSES
KEEPING A RISK OF SHOWERS EVEN OVER THE BASIN AND VALLEYS. THE
OTHER BIG WEATHER STORY WILL BE WINDS DURING THIS ENTIRE PERIOD.
THE VERY TIGHT OFFSHORE GRADIENT ASSOCIATED WITH THE DEEP OCCLUDED
LOW PASSAGE WILL PROMOTE AT LEAST BREEZY TO LOW END WINDY
CONDITIONS OVER THE BASIN...WITH THE POTENTIAL FOR WIND ADVISORY
CRITERIA TO BE MET OVER THE CAMAS PRAIRIE FROM THIS GRADIENT.
ALSO...DURING THE ENTIRE PERIOD THE MOUNTAINS WILL EXPERIENCE
SIGNIFICANT SNOW ACCUMULATIONS ADDING UP TO 8 TO 15 INCHES...BUT
SPREAD OUT ENOUGH IN TIME (36 TO 48 HOURS) TO PRECLUDE ISSUANCE OF
HEAVY SNOW WARNINGS FOR THE MOUNTAINS. /FUGAZZI
SUNDAY THROUGH THURSDAY...FOLLOWED THE 06Z GFS/12Z ECMWF SOLUTIONS
DURING THIS TIME FRAME...WHICH IS ALSO SUPPORTED BY THE
CANADIAN/UKMET SOLUTIONS. THIS IDEA ALSO MAINTAINS CONTINUITY WITH
PREVIOUS FORECASTS SO OVERALL CHANGES WHERE NOT VERY SIGNIFICANT.
ON SUNDAY INTO MONDAY A LONG WAVE TROUGH WILL BE OVER THE AREA FOR
A COOL AND SHOWERY AIR MASS. SHOWERS WILL BE FOCUSED OVER THE
HIGHER TERRAIN AND WHERE ANY SMALL SCALE DISTURBANCES PASS
THROUGH. FOR THIS REASON POPS WERE KEPT NEAR CLIMATOLOGY. MAIN
CONCERN IS A LOW PRESSURE SYSTEM THAT DROPS DOWN FROM THE GULF OF
ALASKA ON TUESDAY. A WARM FRONT ASSOCIATED WITH THIS SYSTEM SHOULD
SPREAD WIDESPREAD PRECIP INTO THE AREA. WITH A COOL AIR MASS IN PLACE
PRIOR TO ARRIVAL OF SYSTEM...STRONG ISENTROPIC LIFT WILL RESULT AS
THE WARM MOIST AIR OVERRIDES THE COOL AIR. 1000-850MB THICKNESSES
SUGGEST SNOW FOR ALL AREAS EXCEPT FOR LOWER VALLEYS ACROSS SE
WASHINGTON AND THE LEWISTON AREA WHERE A MIX OF RAIN/SNOW IS MORE
LIKELY. MODELS CONTINUE TO SHOW THAT THIS SYSTEM WILL HAVE A HIGH
MOISTURE TAP SO MODERATE TO HEAVY SNOW ACCUMULATIONS ARE
POSSIBLE...BUT GIVEN THAT THIS EVENT IS STILL 5 DAYS DETAILS
REMAIN QUITE UNCERTAIN AS A FEW MODEL RUNS HAVE SUGGESTED THE BULK
OF THE MOISTURE WILL GO INTO OREGON. FOR WED/THU...COOL NW FLOW MOVES
OVER THE AREA WITH LOW SNOW LEVELS BUT WITH BEST PRECIP CHANCES IN
THE MOUNTAINS. JW
&&
.AVIATION...
A PACIFIC STORM WILL PASS THROUGH THE REGION TODAY THROUGH
TONIGHT. OVER THE COLUMBIA BASIN SOUTH OF INTERSTATE 90 INCLUDING
THE KMWH KPUW AND KLWS TAF SITES MAINLY VFR CONDITIONS ARE
EXPECTED WITH OCCASIONAL MVFR CEILINGS IN RAIN. OVER THE COLUMBIA
BASIN NORTH OF INTERSTATE 90 MAINLY MVFR CEILINGS IN RAIN ARE
EXPECTED...EXCEPT FOR KEAT WHERE PERSISTENT LOW LEVEL COLD AIR
WILL PROMOTE PERIODS IFR CONDITIONS IN LOW CLOUDS AND SNOW THROUGH
18Z FRIDAY. THE MOUNTAINS RINGING THE COLUMBIA BASIN WILL REMAIN
OBSCURED IN CLOUDS AND PCPN THROUGH 18Z FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 34 39 35 35 27 32 / 80 80 20 30 20 30
COEUR DALENE 33 40 34 37 27 33 / 80 80 50 40 40 30
PULLMAN 36 47 36 40 31 31 / 60 80 50 30 20 30
LEWISTON 38 52 39 46 33 38 / 40 60 50 30 20 30
COLVILLE 31 37 34 37 28 31 / 90 80 80 60 30 30
SANDPOINT 30 36 33 36 25 33 / 90 80 80 60 40 40
KELLOGG 30 38 33 34 27 32 / 80 80 70 60 40 40
MOSES LAKE 32 39 33 41 25 33 / 60 70 20 20 20 20
WENATCHEE 28 34 30 35 25 32 / 70 80 60 30 20 20
OMAK 27 34 29 35 24 32 / 90 100 70 30 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY UNTIL 4 PM PST FRIDAY FOR LEWIS AND SOUTHERN NEZ
PERCE COUNTIES.
WA...WINTER WEATHER ADVISORY UNTIL 4 PM PST FRIDAY FOR EAST SLOPES
NORTHERN CASCADES...OKANOGAN HIGHLANDS...OKANOGAN VALLEY...
WATERVILLE PLATEAU...WENATCHEE AREA.
&&Hazardous weather outlook, Jan 3, 6:14 AM PST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 614 AM PST THU JAN 3 2008 IDZ001>004-026-027-WAZ031>038-041>044-041415- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 614 AM PST THU JAN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT SNOW WILL TRACK ACROSS PORTIONS OF NORTHERN AND CENTRAL WASHINGTON AND THE IDAHO PANHANDLE THROUGH TONIGHT. LIGHT TO MODERATE ACCUMULATIONS ARE POSSIBLE ACROSS THE NORTHERN PANHANDLE THROUGH OKANOGAN HIGHLANDS...AND SOUTHWEST ACROSS THE WATERVILLE PLATEAU. LIGHTER ACCUMULATIONS ARE EXPECTED ELSEWHERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEAK FRONT WILL REMAIN STALLED OVER THE REGION TODAY...FOLLOWED BY A WETTER AND MILDER WEATHER SYSTEM FOR TONIGHT AND AGAIN LATER FRIDAY. SOME MODERATE SNOWS ARE POSSIBLE IN THE CASCADES. A RISK FOR MODERATE SNOWS ALSO LAYS OVER NORTHERN WASHINGTON AND THE NORTHERN PANHANDLE...HOWEVER SNOW LEVELS WILL BE ON THE RISE HERE THROUGH FRIDAY AND REDUCE THE RISK FOR SIGNIFICANT SNOW IN THE MORE POPULATED VALLEY AREAS. A CHANCE OF SLEET OR FREEZING RAIN ALSO EXISTS AROUND THE WATERVILLE PLATEAU TO WENATCHEE AREA LATE THURSDAY TO FRIDAY MORNING.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.